Implantation Bleeding-pg113138504018

3 Replies
chilli - November 7

when would this happen? i've had s_x regularly, taking my birth control pills, but i realized i have been taking them one day off for the past two weeks. i started bleeding (brown,not red, sorry, tmi) but my period isnt due for another week. am i getting my period because i screwed up my pills this month or is this implantation bleeding?

 

chilli - November 7

SOMEONE! ANSWER ME PLEASSE!

 

? - November 27

Hello,I used to take the pill,when i come off the pill i had a period 3days after i stopped taking it so coming off the pill did mess up my periods..this could be the same for you? if you are really unsure i think you should go to your local chemist and buy a test or maybe go to your doctors and have a blood test as they are more accurate.

 

Jbear - November 27

When I had implantation bleeding at the beginning of both of my pregnancies, it was a small amount of blood on the day that my period was due. Sometimes the pill can cause spotting...I was on the pill as a teen to regulate my periods, but instead I would have a period for two weeks, and enough spotting the rest of the month to need a pantiliner.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?